Aa
A
A
Close
Avatar_universal
New to the site with Crohns
Hi everyone-

So glad I found this forum.  Im 21 and was recently diagnosed with Crohns about 4 months ago.  Im just learning about this condtion and trying to understand it.  Right now Im taking Prednisone for a flare up and keep getting break through bleeding like Im gonna start my period.  Has anyone ever had this?      

I hope to make some new "chat Buddies" on this site.  Feeling very alone with this disease. :(  
Cancel
2 Answers
Page 1 of 1
116881_tn?1189759423
Hello-

I understand what youre going through.  Im very sorry to hear about your frustrations.  I have found that reaching out to people who have your condition is helpful for me.  Makes me feel less alone.  Preddnisone can cause bleeding.  I would of course check with your Dr but I think thats fairly common with prednisone.  You may want to make sre your birth control is effective if you are on it. :)  You will be in my prayers! take care!  
Comment
Cancel
116881_tn?1189759423
Comment
Comment
Submit Comment
Avatar_universal
Thanks so much for your responce...it's deft helful knowin I'm not alone...and I am actually going to my Gyno on Monday to see what's going on..so we shall find out!  
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
New to the site with Crohns
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources